# SDR CA050801001

- Difficulty date: July 7, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 23,050 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: C6VE10081
- Condition: Leaking
- Location: Bleed Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN TROUBLESHOOTING A HIGH ENGINE TEMPERATURE PROBLEM, IT WAS DISCOVERED THAT THE BLEED AIR DUCT COMING OFF THAT ENGINE WAS LEAKING THROUGH A CRACK IN THE FLEXIBLE BELLOWS SECTION OF THE DUCT, WHICH IS NOT VISIBLE UNDER THE DUCT'S SHIELD.  THE CRACK WAS DETECTABLE ONLY BY BLANKING OFF THE SYSTEM AND PRESSURIZING THE DUCT.
